| Catalog Number |
515003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Date of occurrence: (b)(6) 2024.Nature of dq: as the stitcher withdraws from the phaseal system protector, the injector canula becomes stuck in the septum.Circumstances / description: as the stitcher withdraws from the phaseal system protector, the injector canula becomes stuck in the septum.Precautionary measures and actions taken: the injector was kept at the pui declaration manufacturer and injector available for analysis.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: one injector sample was provided to our quality team for investigation.Upon visual inspection, the grips of the safety sleeve are observed to be bent causing the needle to be exposed.A device history review was performed for reported lot 2404004, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification all critical dimensions are within specification and there is no damage on the product.Testing results were reviewed for the reported lot and found all product met required specifications.Retained samples of the reported lot were used for additional evaluation.All product was inspected, no damage was observed and the injectors could be engaged with a mating component without issue.It is important to grip the white injector components when engaging/ disengaging; do not grip the blue safety sleeve.If the safety sleeve grips become dislocated, the injector is activated causing needle exposure.To prevent damage to the handles of the safety sleeve, the injector must be removed by pulling it backwards and must not be forcefully engaged.The instructions for use must be carefully followed when using phaseal devices in order to avoid any damage to the product that may result in the device not functioning as intended.Based on the available information, we are unable to identify a root cause related to the manufacturing process at this time.It appears that this incident was due to excessive force during connection/disconnection of the device.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Date of occurrence: 27/08/2024.Nature of dq: as the stitcher withdraws from the phaseal system protector, the injector canula becomes stuck in the septum.Circumstances / description: as the stitcher withdraws from the phaseal system protector, the injector canula becomes stuck in the septum.Precautionary measures and actions taken: the injector was kept at the pui declaration manufacturer and injector available for analysis.Customer response: the needle did not break in the protector, but it was abnormally difficult to get it out of the septum at the time of disengagement.In addition, the needle remained exposed on the outside and did not retract into the injector.